Weak compactness in the space H 1 of martingales
Séminaire de probabilités de Strasbourg, Volume 19  (1985), p. 285-290
@article{SPS_1985__19__285_0,
     author = {Dinculeanu, Nicolae},
     title = {Weak compactness in the space $H^1$ of martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {285-290},
     zbl = {0561.60054},
     mrnumber = {889489},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1985__19__285_0}
}
Dinculeanu, Nicolae. Weak compactness in the space $H^1$ of martingales. Séminaire de probabilités de Strasbourg, Volume 19 (1985) , pp. 285-290. http://www.numdam.org/item/SPS_1985__19__285_0/

1. J.K. Brooks and N. Dinculeanu, Weak compactness in spaces of Bochner integrable functions and applications, Advances in Math. 24 (1977), 172-188. | MR 438121 | Zbl 0354.46026

2. C. Dellacherie, P.A. Meyer and M. Yor, Sur certaines propriétés des espaces de Banach H1 et BMO, Séminaire de Probabilites XII (1976-77), Springer Lecture Notes 649, 98-113. | Numdam | MR 519999 | Zbl 0392.60009

3. C. Dellacherie and P.A. Meyer, Probabilities and Potential, Nord-Holland, 1978, 1983. | MR 521810 | Zbl 0494.60001

4. N. Dinculeanu, Weak compactness and uniform convergence of operators in spaces of Bochner integrable functions, Journal of Math. Analysis and Applications (to appear). | MR 802902 | Zbl 0603.46040

5. N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1957. | MR 188745 | Zbl 0084.10402